Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 45 (2008), 651-655
PII: S 0273-0979(08)01225-1
Published electronically: June 30, 2008
Full text: PDF



MR: 0029411 (10,595c)
P. Erdös
On a new method in elementary number theory which leads to an elementary proof of the prime number theorem.
Proc. Nat. Acad. Sci. U. S. A. {\textbf {35}}, {(1949), 374-384},

Reviewed by: A. E. Ingham


MR: 1117906 (92h:01083)
Atle Selberg
Collected papers. Vol. I.
Springer-Verlag, Berlin, 1989, vi+711 pp., ISBN 3-540-18389-2, \$130.00
With a foreword by K. Chandrasekharan

Reviewed by: Matti Jutila


MR: 1295844 (95g:01032)
Atle Selberg
Collected papers. Vol. II.
Springer-Verlag, Berlin, 1991, viii+253 pp., ISBN 3-540-50626-8, \$103.00
With a foreword by K. Chandrasekharan

Reviewed by: Matti Jutila
Journal: Bull. Amer. Math. Soc. 45 (2008), 651-655
Article copyright: © Copyright 2008 American Mathematical Society